MathSciNet Relay Station
MathSciNet bibliographic data
MR2403121 (2009d:46080) 46G25 (46A22 46A45 46B45)
Lin, Pei-Kee Extensions of 2-homogeneous polynomials on $c\sb 0$. Acta Math. Sin. (Engl. Ser.) 24 (2008), no. 5, 877–880.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement